Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2460

Title: Linearization of germs of hyperbolic vector fields
Authors: BONCKAERT, Patrick
NAUDOT, Vincent
Yang, JZ
Issue Date: 2003
Citation: COMPTES RENDUS MATHEMATIQUE, 336(1). p. 19-22
Abstract: We develop a normal form to express asymptotically a conjugacy between a germ of resonant vector field and its linear part. We show that such an asymptotic expression can be written in terms of functions of the Logarithmic Mourtada type. To cite this article: P Bonckaert et al., C. R. Acad. Sci. Paris, Ser. I336 (2003). (C) 2003 Academie des sciences/Editions scientifiques et medicales Elsevier SAS. All rights reserved.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Groningen, Dept Math, NL-9700 AV Groningen, Netherlands. Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China.Bonckaert, P, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2460
DOI: 10.1016/S1631-073X(02)00007-9
ISI #: 000182281800005
ISSN: 1631-073X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2004
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.